Re moisturising your back- I had a review meeting the other day with radio therapist to see how I was getting on and she said that it was worth moisturising your back as the radio waves will go through and can cause red areas on the back!
Wow it sounds pretty awful what you have been through today but thank goodness that is what it was and with the new course of antibiotics with all that gunk removed hopefully it will heal quickly.
I don't know what else to advise.Have you asked the staff for any advice? At least it will be over fairly soon. Thank goodness. I feel like I have been on a marathon with all this treatment, and the finish line is in sight! Jane xxx
I have seen moisturising your back recommended but presumably depends on whether your radiation is coming from directly overhead? Mine comes slantways across my body from the above left (right boob being treated) and then it moves around to come from the lower right IYSWIM. If you were being treated in those directions then the back wouldn't be affected.
Oh flipping heck mate hopefully these will work and you will very soon be on the mend.
Sending you lots of very gentle hugs
It was my last treatment yesterday, 15/15 so I rang the bell at our local treatment centre :-)
I was far more emotional than I thought I'd be - I thought I'd be laughing and smiing, I was so looking forward to it, but I cried, instead. I just wasn't prepared for that emotion.
The last few days has been harder than previous days, even though I had a lovely Christmas, but travelling by car for long periods meant the seat belt has affected the very top edge of my treatment area, so it is very itchy - I am using Epaderm ointment on that area now.
Good luck to everyone, andI'm wishing for you to have a smooth end to their treatment with few problems,and a smooth transition to the "Moving Forward" courses. x
When my rads team advised me to stop using aloe vera and just use my E45, they said to keep the E45 in the fridge and it would do the same job as they aloe vera.
Sending you all wishes for a Happy Christmas and all the very best for 2019.
Oh I bet it is the antibiotics, I have had that with some types as well as having a horrible taste in my mouth, cant remember which one it was though
Sending you happy christmas hugs